# SDR HEEA088584

- Difficulty date: July 25, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,132 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075008111
- Part serial: SD025
- Condition: Contaminated
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOISTURE INSIDE TORQUE INDICATOR FACE. SHOP REPAIR.
